Previous |  Up |  Next


Choquet integral; comonotone functions; integral inequalities; monotone measure; modularity
The integral inequalities known for the Lebesgue integral are discussed in the framework of the Choquet integral. While the Jensen inequality was known to be valid for the Choquet integral without any additional constraints, this is not more true for the Cauchy, Minkowski, Hölder and other inequalities. For a fixed monotone measure, constraints on the involved functions sufficient to guarantee the validity of the discussed inequalities are given. Moreover, the comonotonicity of the considered functions is shown to be a sufficient constraint ensuring the validity of all discussed inequalities for the Choquet integral, independently of the underlying monotone measure.
[1] Benvenuti, P., Mesiar, R., Vivona, D.: Monotone set functions-based integrals. In: Handbook of Measure Theory (E. Pap, ed.), Vol. II, Elsevier Science 2002, pp. 1329–1379. MR 1954643 | Zbl 1099.28007
[2] Denneberg, D.: Non–Additive Measure and Integral. Kluwer Academic Publishers, Dordrecht 1994. MR 1320048 | Zbl 0826.28002
[3] Choquet, G.: Theory of capacities. Ann. Inst. Fourier 5 (1953-54), 131–295. MR 0080760
[4] Flores-Franulič, A., Roman-Flores, H.: A Chebyshev type inequality for fuzzy integrals. J. Appl. Math. Comput. 190 (2007), 1178–1184. DOI 10.1016/j.amc.2007.02.143 | MR 2339711 | Zbl 1129.26021
[5] Klement, E. P., Mesiar, R., Pap, E.: A universal integral as common frame for Choquet and Sugeno integral. IEEE Trans. Fuzzy Systems 18 (2010), 178–187. DOI 10.1109/TFUZZ.2009.2039367
[6] Mesiar, R., Ouyang, Y.: General Chebyshev type inequalities for Sugeno. Fuzzy Sets and Systems 160 (2009), 58–64. MR 2469431 | Zbl 1183.28035
[7] Narukawa, Y.: Distances defined by Choquet integral. In: Proc. IEEE Internat. Conference on Fuzzy Systems, London 2007, CD–ROM [#1159].
[8] Ouyang, Y., Mesiar, R.: On the Chebyshev type inequality for seminormed fuzzy integrals. Applied Math. Letters 22 (2009), 1810–1815. DOI 10.1016/j.aml.2009.06.024 | MR 2558545
[9] Ouyang, Y., Mesiar, R., Agahi, H.: An inequality related to Minkowski type for Sugeno integrals. Inform. Sci. 180 (2010), 2793–2801. DOI 10.1016/j.ins.2010.03.018 | MR 2644587 | Zbl 1193.28016
[10] Pap, E.: Null–Additive Set Functions. Kluwer, Dordrecht 1995. MR 1368630 | Zbl 0968.28010
[11] Roman-Flores, H., Flores–Franuli, A., Chalco-Cano, Y.: A Jensen type inequality for fuzzy integrals. Inform. Sci. 177 (2007), 3192–3201. DOI 10.1016/j.ins.2007.02.006 | MR 2340853
[12] Schmeidler, D.: Integral representation without additivity. Proc. Amer. Math. Soc. 97 (1986), 255–261. DOI 10.1090/S0002-9939-1986-0835875-8 | MR 0835875 | Zbl 0687.28008
[13] Schmeidler, D.: Subjective probability and expected utility without additivity. Econometrica 57 (1989), 571–587. DOI 10.2307/1911053 | MR 0999273 | Zbl 0672.90011
[14] Sugeno, M., Narukawa, Y., Murofushi, T.: Choquet integral and fuzzy measures on locally compact space. Fuzzy Sets and Systems 99, (1998), 2, 205–211. MR 1646177 | Zbl 0977.28012
[15] Wang, R.-S.: Some inequalities and convergence theorems for Choquet integral. J. Appl. Math. Comput., DOI 10.1007/212190/009/0358-y.
[16] Wang, Z., Klir, G. J.: Generalized Measure Theory. Springer, Boston 2009. MR 2453907 | Zbl 1184.28002
Partner of
EuDML logo